# SDR DFJ2002F00000

- Difficulty date: October 25, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N6864C
- Make and model: Cessna T210L
- Aircraft serial: 21061317
- Engine: Cont TSIO520*
- System (JASC): 2710 · Aileron Control System
- Part: Diode
- Part number: 1N2070
- Condition: Defective
- Location: Power Pack
- Part time: 2,100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND UNTIL STARTING SYSTEM WITH HAND PUMP.  FOUND DEFECTIVE DIODE IN DOWN SIDE OF GEAR SELECTOR SWITCH TO CONTACTOR.  DIODE LOOKED NORMAL AND HAD NO EXTERNAL DAMAGE.
